MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS NG 17 FR VENOUS CANNULA; CATHETER, PERCUTANEOUS

MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS NG 17 FR VENOUS CANNULA; CATHETER, PERCUTANEOUS
Model Number 96670-117
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of these bio-medicus nextgen multi-stage femoral venous cannulae, the white mandrel did not slide into the cannulae, preventing it from being pulled out.The devices were replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows no outward signs of any damage.The introducer od was measured using a keyence scope and the cannula tip id was measured using a plug gage.Introducer od was measured to be 0.178 inches, the specification (b)(4) has the od to be 0.179 +0.003 / - 0.002 inches cannula tip id was measured to be 0.175 inches, the specification (b)(6) has the id to be 0.170 to 0.177 inches the introducer was inserted and removed several times with no issues noted.Reason for the return was not confirmed.Additional information b5.Medtronic received additional information that the customer returned a dlp aortic root cannulae with vent line along with the two bio-medicus nextgen multi-stage femoral venous cannulae.Analysis of the third device showed a blockage in the vent line.H6.3 eval code result (fdr/annex c): this field was added.D3.Mfr name & d3.6 postal code: these fields were corrected.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIO-MEDICUS NG 17 FR VENOUS CANNULA
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22395289
Report Number9612164-2025-03282
Device Sequence Number21129926
Product Code DQY
UDI-Device Identifier00643169025998
UDI-Public(01)00643169025998(17)270421(10)226412592
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K180453
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96670-117
Device Catalogue Number96670-117
Device Lot Number226412592
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer07/08/2025
07/30/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/31/2025
08/22/2025
Date Device Manufactured04/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown